dc.contributor.authorGiannelli, Eugenio
dc.contributor.authorLim, Kay Jin
dc.contributor.authorO’Donovan, William
dc.contributor.authorWildon, Mark
dc.date.accessioned2018-09-03T04:33:45Z
dc.date.available2018-09-03T04:33:45Z
dc.date.issued2017
dc.identifier.citationGiannelli, E., Lim, K. J., O’Donovan, W., & Wildon, M. (2017). On signed Young permutation modules and signed p-Kostka numbers. Journal of Group Theory, 20(4), 637–679. doi:10.1515/jgth-2017-0007en_US
dc.identifier.issn1433-5883en_US
dc.identifier.urihttp://hdl.handle.net/10220/45793
dc.description.abstractWe prove the existence and main properties of signed Young modules for the symmetric group, using only basic facts about symmetric group representations and the Broué correspondence. We then prove new reduction theorems for the signed p-Kostka numbers, defined to be the multiplicities of signed Young modules as direct summands of signed Young permutation modules. We end by classifying the indecomposable signed Young permutation modules and determining their endomorphism algebras.en_US
dc.format.extent43 p.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesJournal of Group Theoryen_US
dc.rights© 2017 Walter de Gruyter GmbH. This paper was published in Journal of Group Theory and is made available as an electronic reprint (preprint) with permission of Walter de Gruyter GmbH. The published version is available at: [http://dx.doi.org/10.1515/jgth-2017-0007]. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en_US
dc.subjectYoung Modulesen_US
dc.subjectPermutationen_US
dc.subjectDRNTU::Science::Mathematicsen_US
dc.titleOn signed Young permutation modules and signed p-Kostka numbersen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1515/jgth-2017-0007
dc.description.versionPublished versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record